Follow
Aleksandar Krapez
Aleksandar Krapez
Scientific advisor, Mathematical Institute of the Serbian Academy of Sciences and Arts
Verified email at mi.sanu.ac.rs
Title
Cited by
Cited by
Year
Parastrophically equivalent quasigroup equations
A Krapež, D Živković
Publications de l'Institut Mathématique 87 (101), 39-58, 2010
322010
Generalized associativity on groupoids
A Krapez
Publ. Inst. Math.(Beograd) 28 (42), 105-112, 1980
251980
An application of quasigroups in cryptology
A Krapez
Math. Maced 8, 47-52, 2010
212010
On solving a system of balanced functional equations on quasigroups III.
A Krapez
Publications de l'Institut Mathématique [Elektronische Ressource] 40, 145-156, 1979
21*1979
Solving linear equations by fuzzy quasigroups techniques
A Krapež, B Šešelja, A Tepavčević
Information Sciences 491, 179-189, 2019
202019
Strictly quadratic functional equations on quasigroups
A Krapez
Publ. Inst. Math 29 (43), 125-138, 1981
181981
Cryptographically suitable quasigroups via functional equations
A Krapež
International Conference on ICT Innovations, 265-274, 2012
122012
Parastrophically uncancellable quasigroup equations
A Krapež, SK Simić, DV Tošić
Aequationes mathematicae 79 (3), 261-280, 2010
122010
Functional equations of generalized associativity, bisymmetry, transitivity and distributivity
A Krapez
Publ. Inst. Math.(Beograd) 30, 81-87, 1981
121981
Cryptographic properties of parastrophic quasigroup transformation
V Dimitrova, V Bakeva, A Popovska-Mitrovikj, A Krapež
ICT Innovations 2012: Secure and Intelligent Systems, 235-243, 2013
112013
Generalized quadratic quasigroup equations with three variables
A Krapez
Quasigroups and related systems 17, 253-270, 2009
102009
Quadratic level quasigroup equations with four variables I
A Krapež
Publications de l'Institut Mathematique, 53-67, 2007
102007
Equations which preserve the height of variables
W Förg-Rob, A Krapež
aequationes mathematicae 70, 63-76, 2005
102005
Belousov equations on quasigroups
A Krapež, MA Taylor
aequationes mathematicae 34 (2), 174-185, 1987
91987
Classifications of quasigroups of order 4 by parastrophic quasigroups tranformation
V Dimitrova, V Bakeva, A Popovska-Mitrovikj, A Krapez
The International Mathematical Conference on Quasigroups and Loops, LOOPS’11 …, 2011
82011
Rectangular loops
A Krapez
Publ. Inst. Math.(Beograd)(NS) 68 (82), 59-66, 2000
82000
Irreducible Belousov equations on quasigroups
A Krapež, MA Taylor
Czechoslovak Mathematical Journal 43 (1), 157-175, 1993
81993
Quadratic level quasigroup equations with four variables II: The Lattice of varieties
A Krapež
Publications de l'Institut Mathematique 93 (107), 29-47, 2013
72013
Gemini functional equations on quasigroups
A Krapez, MA Taylor
Publ. Math.(Debrecen) 47, 3-4, 1995
71995
A proof procedure for the first order logic
M Kapetanovic, A Krapez
Publications de l’Institut Mathematiqu, nouvelle série 59 (45), 3-5, 1989
71989
The system can't perform the operation now. Try again later.
Articles 1–20